2019
Том 71
№ 8

All Issues

Ruzhevich N. A.

Articles: 2
Article (Ukrainian)

On a limit theorem for an additive functional on a nonrecurrent Markovian chain

Ruzhevich N. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 2. - pp. 262–271

We establish conditions under which the distribution of an additive functional on a nonrecurrent Markovian chain is asymptotically normal.

Article (Ukrainian)

Irregular semi-Markov processes

Ruzhevich N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1258–1262